# SDR ASOA201706141676

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: CC670331516S
- Condition: Cracked
- Location: Tru Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRU DOOR AFT LATCH ANGLE CRACKED ON THE TRU FLOOR.  REMOVED AND REPLACED RT AVIONIC DOOR LANDING IAW SRM 51-42-06-001-001-A01, AND  51-42-13-001-001-A01. MAJOR REPAIR.
